Open Access
2013 Fixed Points of G -Type Quasi-Contractions on Graphs
R. H. Haghi, Sh. Rezapour, N. Shahzad
Abstr. Appl. Anal. 2013(SI09): 1-5 (2013). DOI: 10.1155/2013/167530


Recently, fixed point theory on graphs has been considered by many authors. In this paper, by combining some ideas in some published papers and introducing G -type quasi-contractions, we give some fixed point results for G -type quasi-contractions on graphs. The results improve some old results in the literature.


Download Citation

R. H. Haghi. Sh. Rezapour. N. Shahzad. "Fixed Points of G -Type Quasi-Contractions on Graphs." Abstr. Appl. Anal. 2013 (SI09) 1 - 5, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1300.54067
MathSciNet: MR3129368
Digital Object Identifier: 10.1155/2013/167530

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI09 • 2013
Back to Top